MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTR ANCH,CRKSCRW; BONE FIXATION SCREW/PLATE
Model Number SUTR ANCH,CRKSCRW
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 06/6/2024 it was reported by an arthrex subsidiary employee via email that an ar-1920nsf corkscrew pulled out.The case was completed using another ar-1920nsf corkscrew.This was discovered during a shoulder arthroplasty procedure on (b)(6) 2024.Additional information was provided on 06/11/2024, where the arthrex subsidiary employee stated another ar-1920nsf corkscrew was used to complete the case.The suture did break and the fragments were retrieved.The patient had a regular bone quality.This resulted in a 10-minute delay.There was no additional anesthesia administered and there wasn't any negative effect on the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation was not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
SUTR ANCH,CRKSCRW
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19666452
Report Number1220246-2024-06566
Device Sequence Number17848135
Product Code HWC
UDI-Device Identifier00888867022751
UDI-Public00888867022751
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,CRKSCRW
Device Catalogue NumberAR-1920NSF
Device Lot Number15167403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown